# SDR YGJR2018061300001

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N923JR
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258666
- Aircraft time: 8,355 hours, 5,657 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pickup
- Part number: 258UN2651A
- Part serial: SAM2209
- Condition: Separated
- Location: Nlg
- Part time: 8,355 hours, 7,898 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, DURING A POST MAINTENANCE TEST FLIGHT, THE NOSE LANDING GEAR FAILED TO RETRACT. THE CREW REPORTED SELECTING GEAR UP, THEN HEARING A LOUD BANG WHILE THE GEAR WAS IN TRANSIT. THE NOSE GEAR THEN SHOWED DOWN AND LOCKED WITH THE MAINS RETRACTED. THE CREW ELECTED TO RETURN TO THE AIRPORT IMMEDIATELY AND PROCEEDED TO PERFORM A NORMAL LANDING.  MAINTENANCE DISCOVERED THAT THE DRAG STAY PICKUP ON THE NOSE LANDING GEAR HAD BROKEN OFF AT THE NLG ACTUATOR ATTACH FITTING. THIS CAUSED A COMPLETE SEPARATION OF THE NLG ACTUATOR FROM THE NLG ASSEMBLY.
